# SDR DALA2025010600128

- Difficulty date: December 17, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 99,896 hours, 44,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 DTE, ER/A 493505-14AD REV B REQUIRES STAGE 3 DTA APPROVAL AND AM OCS TO AD 2020-01-18, 2019-07-04, AND 2018-18-07. FUSELAGE / SKIN / STA 1716, BETWEEN STR 20R & S-21R / DENT. CORRECTIVE ACTION: REF ERA 493505-14AD
